The side effects im having are fuzziness not soo much as dizzy, with shock like feeling going from my head all the way down my arms to my hands, mostly only when im on my feet, nausea, tiredness, very down in my mood and anxious, is it best to go back on them??
What you are experiencing is discontinuation syndrome due to stopping your med. which is an SSRI or Selective serotonin reuptake inhibitor so your brain is reacting to the lack of serotonin so as pledge said if you have been off for 5 days or more then stay off it will get better. If it has only been a day or two stop torturing yourself and get back on them and find out how to taper off safely.
And go see your doctor
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Posted 12 Oct 2010 • 1 answer
Posted 18 Oct 2014 • 13 answers
Posted 25 Jan 2015 • 1 answer
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 18 May 2017 • 1 answer